# SDR SWIA200210816

- Difficulty date: April 24, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 16,247 hours, 15,624 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: First Officer'S
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSCREEN CRACKED WHILE ON THE GROUND.  REPLACED FIRST OFFICER'S WINDSHIELD IAW 56-11-01.  OPS CHECK GOOD.  PN ON 601R33033-14   SN OFF 95032H2520.
